| Model Number |
D142 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited an alert for high out of range shock impedance.Technical services (ts) reviewed the data, the value was at 131 ohms and the average was within range.Ts recommended programming options and continued monitoring.This device remains in service.No adverse patient effects were reported.